MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY KIT; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL CZECH REPUBLIC A. S BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY KIT; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 101/563/090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the above-cuff suction aid blue port was cracked, and the tracheostomy was successfully changed.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
One used device was received from lot number 4446567.Visual inspection was performed, and the reported issue was confirmed.It was identified that the suction connector was cracked.Root cause of this defect is currently unknown - it could be a molding defect or excessive force used when connector was connected with syringe during use.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.One other customer complaint was received against the affected lot number which is describing the same issue and was confirmed.

Brand Name
BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY KIT
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22883951
Report Number3012307300-2025-09958
Device Sequence Number9604749
Product Code JOH
UDI-Device Identifier15019517103427
UDI-Public(01)15019517103427(17)270110(10)4446567
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/563/090
Device Lot Number4446567
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown